# SDR GAIA9750

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94258
- Make and model: Cvac 240D
- Aircraft serial: 119
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Loose
- Location: Mlg Control
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

FLT NR 181 - ON APPROACH INTO CVG FLIGHT CREW LOWERED LANDING GEAR AND GOT NO GREEN LIGHTS, CYCLED LANDING GEAR, STILL NO GREEN LIGHTS, NOTIFIED ATC.  WENT AROUND TO TROUBLESHOOT, CYCLED LANDING GEAR AGAIN USING ALTERNATE GEAR SWITCHES ALL THREE GREEN DOWN LIGHTS ILLUMINATED.  AN UNEVENTFUL LANDING MADE.  FOUND LOOSE CONNECTIONS AT LANDING GEAR CONTROL LEVER MICRO-SWITCH, SECURED LOOSE CONNECTORS MLG INDICATIONS LIGHTS WORKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
